Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 25, 2015, 4:42 PM CDT for Kingman County, Reno County, Kansas. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2015, 4:42 PM CDT (21:42 UTC)
- Expired
- Mar 25, 2015, 5:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Kingman County, KS, Reno County, KS
The radar
The Wichita radar (KICT), 54 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 4:45 PM CDT | HAIL 0.88 | Kingman, KS | DIME TO NICKEL SIZE HAIL COVERING THE GROUND |
| Mar 25, 4:55 PM CDT | HAIL 0.25 | 3 Nne Kingman, KS | PEA HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2594 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
093
WUUS53 KICT 252142
SVRICT
KSC095-155-252215-
/O.NEW.KICT.SV.W.0007.150325T2142Z-150325T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 515 PM CDT
* AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KINGMAN...
MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
KINGMAN...PRETTY PRAIRIE...WATERLOO...KINGMAN AIRPORT...MT
VERNON...CHENEY STATE PARK AND CHENEY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3753 9802 3761 9830 3777 9825 3791 9805
3785 9771
TIME...MOT...LOC 2142Z 227DEG 35KT 3765 9810
HAIL...1.00IN
WIND...<50MPH
$$
DARMOFAL2 follow-up statements
207
WWUS53 KICT 252151
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
451 PM CDT WED MAR 25 2015
KSC095-155-252215-
/O.CON.KICT.SV.W.0007.000000T0000Z-150325T2215Z/
RENO KS-KINGMAN KS-
451 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN RENO AND NORTHEASTERN KINGMAN COUNTIES...
AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF
PRETTY PRAIRIE...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
KINGMAN...PRETTY PRAIRIE...WATERLOO...KINGMAN AIRPORT...MT VERNON...
CHENEY STATE PARK AND CHENEY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3753 9802 3761 9830 3777 9825 3791 9805
3785 9771
TIME...MOT...LOC 2151Z 227DEG 35KT 3771 9802
HAIL...1.00IN
WIND...<50MPH
$$
DARMOFAL308
WWUS53 KICT 252209
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
509 PM CDT WED MAR 25 2015
KSC095-155-252218-
/O.EXP.KICT.SV.W.0007.000000T0000Z-150325T2215Z/
RENO KS-KINGMAN KS-
509 PM CDT WED MAR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENO AND
NORTHEASTERN KINGMAN COUNTIES WILL EXPIRE AT 515 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
CAN STILL BE EXPECTED WITH THIS THUNDERSTORM.
LAT...LON 3753 9802 3761 9830 3777 9825 3791 9805
3785 9771
TIME...MOT...LOC 2206Z 227DEG 35KT 3771 9802
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:32 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Mar 25, 2:32 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 232 PM CDT WED MAR 25 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 230 PM CDT WED MAR 25 2015 SCATTERED STORMS DEVELOPED DOWNSTREAM FROM AN APPROACHING SHORTWAVE TROUGH MOVING OVER THE CENTRAL ROCKIES LATE THIS MORNING AND EARLY THIS AFTERNOON. THE STORMS REMAINED MOSTLY ELEVATED NORTH OF THE WARM FRONT IN AN AREA OF ISENTROPIC UPGLIDE WHERE SUFFICIENT ELEVATED CAPE/SHEAR WERE JUXTAPOSED FOR SEVERE HAIL. THIS ACTIVITY MAY LINGER INTO THE EVENING HOURS ACROSS MAINLY SOUTHERN/SOUTHEAST KANSAS WHERE SURFACE BASED STORMS APPEAR LIKELY LATE THIS AFTERNOON THROUGH THE EARLY EVENING HOURS BEFORE THE FOCUS SHIFTS SOUTH AND EAST AWAY FROM THE AREA. PERCEPTIBLE WATER OF 1.20 TO 1.40 INCHES OR 180+ PERCENT OF NORMAL WILL SUPPORT LOCALLY HEAVY RAINFALL ACROSS SOUTHEAST KANSAS THIS EVENING. POST-FRONTAL WINDS MAY FLIRT WITH ADVISORY CRITERIA FOR A COUPLE OF HOURS BEFORE SUBSIDING FROM NORTH TO SOUTH OVERNIGHT. CANADIAN AIR WILL SETTLE SOUTH ACROSS THE AREA IN THE WAKE OF THE FRONT BRINGING MORE SEASONABLE AIR TO THE CENTRAL PLAINS STATES THU- FRI WITH HIGHS IN THE UPPER 50S/AROUND 60. MORE SUBTLE SHORTWAVE TROUGHS DIVING SOUTHEAST IN NORTHWEST MID/UPPER FLOW MAY BRING A FEW SPRINKLES OR NIGHTTIME FLURRIES TO THE CENTRAL PLAINS BUT CONFIDENCE IN RECEIVING MEASURABLE PRECIPITATION REMAINS LOW AT THIS TIME. LOW TEMPERATURES MAY FLIRT WITH FREEZING ACROSS MAINLY CENTRAL KANSAS LATE THU NIGHT/FRI MORNING BUT MID AND HIGH LEVEL CLOUDINESS MAY RESULT IN LESS THAN FAVORABLE RADIATIONAL COOLING. SATURDAY...RISING HEIGHTS/INCREASING THICKNESS WILL SUPPORT RISING TEMPERATURES ACROSS THE AREA OVER THE WEEKEND WITH HIGHS RETURNING INTO THE 70S. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 230 PM CDT WED MAR 25 2015 NORTHWEST MID/UPPER FLOW WILL TRANSITION TO MORE OF A WESTERLY FLOW ACROSS THE CENTRAL CONUS WITH THE PRIMARY STORM TRACK REMAINING ACROSS THE NORTHERN PLAINS STATES. THIS WILL BRING ABOVE NORMAL TEMPERATURES AND MAINLY DRY WEATHER CONDITIONS THROUGH MUCH OF THE PERIOD. MAINTAINED LOW POPS MON-TUE AS THE GFS IS MUCH MORE AGGRESSIVE WITH A SHORTWAVE TROUGH MOVING EASTWARD ACROSS THE SOUTHERN ROCKIES INTO THE SOUTHERN PLAINS STATES. ANOTHER CLIPPER- LIKE SYSTEM MAY DIG OVER THE NORTHERN PLAINS LATE IN THE PERIOD AND A TRAILING BOUNDARY MAY PROVIDE A FOCUS FOR STORMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1237 PM CDT WED MAR 25 2015 ELEVATED CONVECTION WILL CONTINUE TO IMPACT SOUTHEAST KANSAS AS STRONGEST MOISTURE CONVERGENCE IS PRESENT RIGHT ALONG THE WARM FRONT BOUNDARY ATTEMPTING TO PUSH NORTHWARD INTO SOUTHERN KANSAS. HAVE LEFT MENTIONS OF VCTS IN KHUT/KICT/KCNU TERMINALS THROUGHOUT THE AFTERNOON HOURS AS STEEP MID-LEVEL LAPSE RATES CONTINUE TO ADVECT EASTWARD AHEAD OF A COLD FRONT DROPPING SOUTH INTO CENTRAL KANSAS. THIS EVENING...RAIN WILL IMPACT ALL TERMINALS...WITH LINGERING THUNDERSTORMS AT KCNU. OTHER THAN THUNDERSTORM ACTIVITY...GUSTY WINDS THAT HAVE DEVELOPED ACROSS MOST TERMINALS AND WILL CONTINUE TO INCREASE THROUGHOUT THE AFTERNOON AND EVENING HOURS. JMR && .FIRE WEATHER... ISSUED AT 230 PM CDT WED MAR 25 2015 GUSTY NORTHERLY WINDS OF 15-30 MPH WILL DEVELOP BEHIND A COLD FRONT THIS EVENING ACROSS CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS. THIS WILL DRIVE GRASSLAND FIRE DANGER INDEX VALUES INTO VERY HIGH ACROSS MUCH OF THE REGION. HOWEVER...MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE 35 PERCENT. FIRE DANGER SHOULD LESSEN CONSIDERABLY THURSDAY INTO FRIDAY WITH COOLER AIR AND LIGHTER WINDS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 34 59 34 58 / 60 10 20 10 HUTCHINSON 32 59 33 59 / 50 10 20 0 NEWTON 34 56 32 56 / 60 10 20 10 ELDORADO 35 57 33 56 / 60 10 20 10 WINFIELD-KWLD 36 59 35 58 / 60 10 20 0 RUSSELL 28 59 31 61 / 30 10 20 0 GREAT BEND 28 60 31 61 / 40 10 20 0 SALINA 30 57 33 58 / 50 10 20 10 MCPHERSON 31 57 33 58 / 50 10 20 10 COFFEYVILLE 42 58 35 55 / 70 10 20 10 CHANUTE 38 56 33 53 / 70 10 20 10 IOLA 37 55 33 52 / 70 10 20 10 PARSONS-KPPF 39 58 33 54 / 70 10 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 25, 4:36 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 436 PM CDT WED MAR 25 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-262145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 436 PM CDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE EVENING HOURS. SOME OF THE STORMS NEAR THE OKLAHOMA STATE LINE MAY BECOME SEVERE. THE MAIN THREATS WITH ANY STORMS THAT BECOME SEVERE WILL BE QUARTER TO GOLFBALL SIZED HAIL AND DAMAGING WINDS. DIME SIZED HAIL IS POSSIBLE OVER THE REMAINDER OF SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE EARLY EVENING HOURS. LOCALLY HEAVY RAINFALL AMOUNTS OVER ONE INCH ARE POSSIBLE CLOSE TO THE OKLAHOMA STATE LINE IN SOUTHEAST KANSAS. STORM INTENSITY WILL DIMINISH THIS EVENING...WITH STORMS EXITING KANSAS AROUND MIDNIGHT. STRONG AND GUSTY NORTHERLY WINDS WILL DEVELOP BEHIND A SOUTH MOVING COLD FRONT THIS AFTERNOON AND EVENING. THIS WILL RESULT IN A VERY HIGH GRASSLAND FIRE DANGER INDEX OVER AREAS THE REMAIN DRY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY NEXT WEEK...MAINLY ACROSS SOUTHERN KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Mar 25, 1:00 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
100 PM CDT WED MAR 25 2015
KSZ069-070-251830-
GREENWOOD KS-BUTLER KS-
100 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 130 PM CDT
* AT 1258 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF LEON...MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ROSALIA AND BEAUMONT.
LAT...LON 3766 9678 3795 9653 3771 9629 3761 9648
3761 9652 3758 9653 3754 9660
TIME...MOT...LOC 1758Z 219DEG 32KT 3767 9663
BILLINGS WRIGHTSpecial weather statement, Mar 25, 1:16 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 116 PM CDT WED MAR 25 2015 KSZ096-251845- NEOSHO KS- 116 PM CDT WED MAR 25 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 145 PM CDT * AT 114 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR GALESBURG...OR NEAR PARSONS... MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ST. PAUL AND SOUTH MOUND. LAT...LON 3739 9531 3748 9533 3763 9509 3738 9509 TIME...MOT...LOC 1814Z 240DEG 40KT 3743 9525 BILLINGS WRIGHT
Local storm report, Mar 25, 2:06 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
206 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL EUREKA 37.82N 96.29W
03/25/2015 M1.00 INCH GREENWOOD KS PUBLIC
NICKEL AND QUARTER SIZE HAIL. REPORT RELAYED VIA TWITTER
AND TIME ESTIMATED FROM RADAR.
&&
JMRSpecial weather statement, Mar 25, 2:37 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
237 PM CDT WED MAR 25 2015
KSZ071-072-252000-
WOODSON KS-ALLEN KS-
237 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
NORTHERN ALLEN COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 300 PM CDT
* AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER NEOSHO FALLS...OR 10 MILES
NORTHWEST OF IOLA...MOVING EAST AT 50 MPH.
HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEOSHO FALLS AND MILDRED.
LAT...LON 3799 9508 3795 9560 3795 9562 3804 9565
3804 9508
TIME...MOT...LOC 1936Z 258DEG 43KT 3802 9555
BILLINGS WRIGHTSpecial weather statement, Mar 25, 4:29 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 429 PM CDT WED MAR 25 2015 KSZ067-082-252200- KINGMAN KS-RENO KS- 429 PM CDT WED MAR 25 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS... SOUTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 500 PM CDT * AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR KINGMAN...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... KINGMAN...PRETTY PRAIRIE...LANGDON...PENALOSA AND KINGMAN AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3752 9818 3759 9845 3786 9833 3774 9788 TIME...MOT...LOC 2127Z 213DEG 31KT 3761 9822 DARMOFAL
Local storm report, Mar 25, 4:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
441 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 4 SW KINGMAN 37.61N 98.17W
03/25/2015 E1.00 INCH KINGMAN KS PUBLIC
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 11:12 AM CDT | Special Weather Statement | ICT | Chautauqua | 33 min |
| Mar 25, 11:27 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 33 min |
| Mar 25, 11:47 AM CDT | Special Weather Statement | ICT | Neosho | 28 min |
| Mar 25, 11:58 AM CDT | Severe Thunderstorm Warning | ICT | Elk, Montgomery, Wilson | 47 min |
| Mar 25, 12:03 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson | 27 min |
| Mar 25, 12:23 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 52 min |
| Mar 25, 12:27 PM CDT | Special Weather Statement | ICT | Woodson | 33 min |
| Mar 25, 1:00 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| Mar 25, 1:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 45 min |
| Mar 25, 1:16 PM CDT | Special Weather Statement | ICT | Neosho | 29 min |
| Mar 25, 1:53 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 21 min |
| Mar 25, 2:37 PM CDT | Special Weather Statement | ICT | Allen | 23 min |
| Mar 25, 4:29 PM CDT | Special Weather Statement | ICT | Kingman | 31 min |
| Mar 25, 5:11 PM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| Mar 25, 5:15 PM CDT | Special Weather Statement | ICT | Chautauqua | 15 min |
| Mar 25, 5:28 PM CDT | Special Weather Statement | ICT | Chautauqua | 32 min |
| Mar 25, 5:30 PM CDT | Special Weather Statement | ICT | Sedgwick | 15 min |
| Mar 25, 5:37 PM CDT | Special Weather Statement | ICT | Sedgwick | 23 min |
| Mar 25, 5:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 33 min |
| Mar 25, 6:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.